# SDR E07A201802120005

- Difficulty date: April 21, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000044
- Aircraft time: 3,536 hours, 2,976 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 110565
- Part serial: 0390
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BRAKE RELEASE. PARK BRAKE LIGHT STAYS ON OR IS INTERMITTENT COMING ON. DURING BRAKE SET. PUMP IS CYCLING EXCESSIVELY.
